Homological epimorphisms of differential graded algebras

Pauksztello, David (2009) Homological epimorphisms of differential graded algebras. Communications in Algebra, 37 (7). pp. 2337-2350. ISSN 0092-7872

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Communications in Algebra
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
88325
Deposited By:
Deposited On:
19 Oct 2017 12:36
Refereed?:
Yes
Published?:
Published
Last Modified:
19 Aug 2020 04:02